# SDR 05033671

- Difficulty date: February 3, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N671BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7572
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON 02/02 SMOKE TOILET CAUTION MSG ON APPROACH AT 1500 FT WITH SMOKE DETECTOR GOING OFF.  AT 1500 FT ON APPROACH WITH OILY SMELL COMING FROM RT PACK.  DEFERRED IAW MEL 21-51-01-01.
